MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5326/jaaha-ms-6786

Медицинская библиотека · Journal of the American Animal Hospital Association · 2019

Transient Fanconi Syndrome After Treatment with Firocoxib, Cefadroxil, Tramadol, and Famotidine in a Maltese.

Ahn Jin-Ok, Kim Sang-Min, Song Woo-Jin, Ryu Min-Ok, Li Qiang, Chung Jin-Young, Youn Hwa-Young

СтатьяПеревод в очереди

Аннотация

Fanconi syndrome is a renal proximal tubulopathy characterized by excessive urinary loss of glucose, amino acids, several electrolytes, and bicarbonate. Here, we report the case of transient Fanconi syndrome in a dog following administration of firocoxib, cefadroxil, tramadol, and famotidine. A 10 mo old Maltese was presented with lethargy, anorexia, vomiting, and weight loss. Transient Fanconi syndrome without azotemia was associated with firocoxib, cefadroxil, tramadol, and famotidine treatment. The dog received supportive care including IV fluids, gastroprotectants, and oral nutritional supplements. Two months after initial diagnosis and treatment, the dog showed complete resolution of glucosuria and aminoaciduria. The unique features of Fanconi syndrome in this case emphasize the potential renal tubular toxicity of this widely used multiple-drug combination.

Для цитирования: Ahn Jin-Ok, Kim Sang-Min, Song Woo-Jin, Ryu Min-Ok, Li Qiang, Chung Jin-Young, Youn Hwa-Young. Transient Fanconi Syndrome After Treatment with Firocoxib, Cefadroxil, Tramadol, and Famotidine in a Maltese.. Journal of the American Animal Hospital Association. 2019. DOI: 10.5326/jaaha-ms-6786.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.